Estimation procedures for categorical survey data with nonignorable nonresponse

Kuk, Anthony Y. C., Mak, T. K., Li, W. K. . Communications in Statistics: Theory and Methods 2001. 30 (4) :643-663

Locate this article in:

Bibtex

@article{CIS-171902,
  Author = {Kuk, Anthony Y. C. and Mak, T. K. and Li, W. K.},
  Title = {Estimation procedures for categorical survey data with nonignorable nonresponse},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {30},
  Number = {4},
  Year = {2001},
  Pages = {643--663},
  Keywords = {Imputation, Horvitz-Thompson estimator, Maximum likelihood, prediction, Superpopulation model, Response model, callbacks}
}

Similar articles